The intestinotrophic peptide, GLP-2, counteracts the gastrointestinal atrophy in mice induced by the epidermal growth factor receptor inhibitor, erlotinib, and cisplatin

Publikation: Bidrag til tidsskriftTidsskriftartikel

Erlotinib, an epidermal-growth-factor receptor inhibitor, belongs to a new generation of targeted cancer therapeutics. Gastrointestinal side-effects are common and have been markedly aggravated when erlotinib is combined with cytostatics. We examined the effects of erlotinib alone and combined with the cytostatic, cisplatin, on the gastrointestinal tract and examined whether glucagon-like peptide-2 (GLP-2), an intestinal hormone with potent intestinotrophic properties, might counteract the possible damaging effects of the treatments.
OriginalsprogEngelsk
TidsskriftDigestive Diseases and Sciences
Vol/bind55
Udgave nummer10
Sider (fra-til)2785-96
Antal sider12
ISSN0163-2116
DOI
StatusUdgivet - 1 okt. 2010

ID: 33792663